Alert archive / Illinois / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 55, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at May 25, 2011, 6:31 PM CDT for Bureau County, Putnam County, Illinois. It was in force for 44 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2011, 6:31 PM CDT (23:31 UTC)
- Expired
- May 25, 2011, 7:15 PM CDT
- In force
- 44 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bureau County, IL, Putnam County, IL
The radar
The Quad Cities radar (KDVN), 92 km from the middle of the area, began a volume at 23:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 6:40 PM CDT | HAIL 0.5 | Ladd, IL | |
| May 25, 7:24 PM CDT | FUNNEL CLOUD | 1 W Spring Valley, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 2:31 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 11.5 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1832 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 561 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 253 m²/s²
- 0-3 km storm-relative helicity
- 222 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 10.1
The text
As transmitted, in the capitals the NWS used until 2016.
303
WUUS53 KDVN 252331
SVRDVN
ILC011-155-260015-
/O.NEW.KDVN.SV.W.0055.110525T2331Z-110526T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
631 PM CDT WED MAY 25 2011
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BUREAU COUNTY IN NORTH CENTRAL ILLINOIS...
NORTHERN PUTNAM COUNTY IN NORTH CENTRAL ILLINOIS...
* UNTIL 715 PM CDT.
* AT 628 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH...AND QUARTER SIZE HAIL. THIS STORM WAS LOCATED
APPROXIMATELY NEAR LADD...OR 6 MILES WEST OF PERU...AND MOVING
NORTH AT 35 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PRINCETON...BUDA...WYANET...LA MOILLE AND WALNUT.
THIS INCLUDES INTERSTATE 80 IN ILLINOIS BETWEEN MILE MARKERS 44 AND
72.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING
FOR NORTHWESTERN ILLINOIS.
&&
LAT...LON 4120 8964 4123 8964 4123 8965 4156 8975
4158 8959 4159 8961 4159 8960 4159 8917
4158 8916 4127 8916
TIME...MOT...LOC 2331Z 162DEG 28KT 4139 8925
WIND...HAIL 60MPH 1.00IN
$$
122 follow-up statements
831
WWUS53 KDVN 252343
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
643 PM CDT WED MAY 25 2011
ILC011-155-260015-
/O.CON.KDVN.SV.W.0055.000000T0000Z-110526T0015Z/
PUTNAM IL-BUREAU IL-
643 PM CDT WED MAY 25 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR BUREAU AND NORTHERN PUTNAM COUNTIES...
AT 642 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH...AND QUARTER SIZE HAIL. THIS STORM WAS LOCATED
APPROXIMATELY NEAR ARLINGTON...OR 8 MILES SOUTHWEST OF MENDOTA...
MOVING NORTH AT 30 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LA
MOILLE...KASBEER...MANLIUS...VAN ORIN...OHIO...NEW BEDFORD...WALNUT
AND NORMANDY.
THIS INCLUDES INTERSTATE 80 IN ILLINOIS BETWEEN MILE MARKERS 44 AND
72.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.
THIS STORM IS ALSO PRODUCING HEAVY RAIN AND URBAN AND SMALL STREAM
FLOODING.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING
FOR NORTHWESTERN ILLINOIS.
&&
LAT...LON 4120 8964 4123 8964 4123 8965 4156 8975
4158 8959 4159 8961 4159 8960 4159 8917
4158 8916 4127 8916
TIME...MOT...LOC 2343Z 162DEG 28KT 4149 8925
WIND...HAIL 60MPH 1.00IN
$$
12809
WWUS53 KDVN 260009
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
709 PM CDT WED MAY 25 2011
ILC011-155-260019-
/O.EXP.KDVN.SV.W.0055.000000T0000Z-110526T0015Z/
PUTNAM IL-BUREAU IL-
709 PM CDT WED MAY 25 2011
...THE SEVERE THUNDERSTORM WARNING FOR BUREAU AND NORTHERN PUTNAM
COUNTIES WILL EXPIRE AT 715 PM CDT...
THE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING SEVERE WEATHER HAS
WEAKENED. THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED
TO EXPIRE.
HOWEVER...THIS STORM IS STILL CAPABLE OF PRODUCING HEAVY RAINFALL
AND FLOODING.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING
FOR NORTHWESTERN ILLINOIS.
LAT...LON 4120 8964 4123 8964 4123 8965 4156 8975
4158 8959 4159 8961 4159 8960 4159 8917
4158 8916 4127 8916
TIME...MOT...LOC 0009Z 162DEG 28KT 4168 8933
$$
12What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 3:21 PM CDT, 3 hours 10 minutes earlier.
Area forecast discussion, May 25, 3:21 PM CDT, 3 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
321 PM CDT WED MAY 25 2011
.SYNOPSIS...
LATEST SFC ANALYSIS WAS INDICATING A DEEPENING SFC LOW JUST SOUTH OF
THE KANSAS CITY AREA...WITH A MAIN SFC QUASI-STATIONARY BOUNDARY
UNDULATING EAST-NORTHEASTWARD TO JUTS NORTH OF BURLINGTON AND TO
SOUTH OF PRINCETON IL. SFC BASED CAPES HAVE GROWN TO 1500 TO 2000
J/KG ALONG AND SOUTH OF THIS FEATURE IN AFTERNOON HEATING.
..12..
&&
.SHORT TERM...TONIGHT...
ANOTHER SEVERE CONVECTIVE EVENT APPEARS IMMINENT ACRS ROUGHLY THE
SOUTHEAST THIRD TO HALF OF THE DVN CWA IN TH VCNTY OF THE BOUNDARY
AND HEATING MAX. AREAS ALONG AND SOUTH OF THE FRONT IN SOUTHEASTERLY
SFC FLOW WILL HAVE TO BE WATCHED FOR LOW TOPPED SUPERCELL TYPE
PHENOMENA WITH SOME TORNADIC POTENTIAL. OTHERWISE LARGE HAIL UP TO
PING PONG BALLS AND ENHANCED DAMAGING DOWNBURST WINDS UP TO 70 MPH
WILL BE THE MAIN THREATS THROUGH 02Z-03Z OR SO.
HEAVY RAIN ON ALREADY SATURATED SOILS THE OTHER THREAT IN THE FORM
OF FLASH FLOODING AND HAVE EXPANDED THE ONGOING FLASH FLOOD WATCH A
TIER OF COUNTIES NORTHWARD AND IN TIME TO 10Z THU MORNING.
THIRD CONCERN IN NEAR WAKE OF PASSING VIGOROUS CYCLONE ACRS MO AND
IMPRESSIVE TROP FOLD DOWN TO AT LEAST H6 MB...IS ENHANCED GRADIENT
WINDS ACRS AT LEAST THE NORTHWESTERN HALF OF THE DVN CWA FROM MID
EVENING AND INTO THE OVERNIGHT. TIME OF DAY BEING THE OVERNIGHT
PERIOD MIGHT MAKE IT MARGINAL AND WOULD BE A SLAM DUNK IF SCENARIO
OCCURRED DURING DAYTIME HEATING...BUT WILL BANK ON THE GRADIENT TO
HELP SFC WINDS MAKE THE SUSTAINED CATEGORY OF 30 MPH FOR A LENGTH OF
TIME. BUT THERE STILL SHOULD BE SOME GUSTS OF 38 TO 45 MPH AT TIMES
AS WELL. SOME GRAVITY WAVE RIPPLES AS WELL MAY ENHANCE THE GUSTS AT
TIMES TOWARD MIDNIGHT. WIND ADVISORY HAS BEEN ISSUED FOR THESE AREAS
AND IT MAY NEED TO BE EXPANDED SOUTHEASTWARD AFTER THE BULK OF
THE CONVECTION CLEARS LATE TONIGHT. LOW TEMPS TONIGHT AN AFTER THOUGH
WITH SO MUCH GOING ON AND WILL PLAY THE CONSALL GAME OF MID 40S IN
THE NORTH...TO LOW TO MID 50S IN THE FAR SOUTHEAST CWA TOWARD 11Z
THU MORNING. ..12..
.LONG TERM...THURSDAY THROUGH WEDNESDAY...
VERY ACTIVE WEATHER PATTERN THROUGH THIS PERIOD WITH SEVERAL
DIFFERENT ROUNDS OF PRECIPITATION EXPECTED DURING THIS TIME RANGE.
THURSDAY IS THE TAIL END OF THE CURRENT SYSTEM...WITH LINGERING
LIGHT RAIN AFFECTING MAINLY THE EASTERN HALF OF THE FORECAST AREA IN
THE MORNING...AND THEN ENDING IN THE AFTERNOON. HAVE LOWERED POPS
SLIGHTLY IN THE AFTERNOON...BUT THE MORNING IS PRETTY SIMILAR.
COOLER TEMPERATURES DURING THE DAY WITH THE COOLEST VALUES IN THE
SOUTHEAST WHERE THE RAIN CONTINUES LONGEST...ONLY IN THE 50S. IT
WILL BE IN THE LOW 60S IN THE NORTHWEST WHERE WE MAY MANAGE TO GET A
LITTLE SUNSHINE IN THE LATE AFTERNOON.
THURSDAY NIGHT TO BE QUIET WITH VERY COOL TEMPERATURES. THE SURFACE
RIDGE BEHIND THIS SYSTEM TO BE FAIRLY STRONG...AND WE MAY GET AT
LEAST A SHORT PERIOD OF LIGHT WINDS WITH GOOD RADIATIONAL COOLING.
BUT...THE NEXT SYSTEM WILL ALREADY BE BREWING OUT ON THE
PLAINS...AND SOME CIRRUS WILL BE SPREADING ACROSS THE AREA FROM
THE WEST TO SPOIL THE RADIATIONAL COOLING. THUS...WHILE I HAVE
SOME TEMPERATURES IN THE UPPER 30S IN THE FAR NORTH...THE WET
GROUND FROM TODAYS RAINFALL SHOULD PRECLUDE ANY FROST POTENTIAL.
FRIDAY AFTERNOON AND EVENING A BAND OF WARM AIR ADVECTION DRIVEN
SHOWERS SHOULD MOVE THROUGH THE AREA...BUT HAVE KEPT TO CHANCE POPS
AND COOL TEMPERATURES. SATURDAY...SATURDAY NIGHT AND SUNDAY A WARM
FRONT APPEARS TO DEVELOP AND PUSH NORTH ACROSS THE AREA...WITH
ANOTHER ROUND OF PRECIPITATION AS A SHORTWAVE APPEARS TO ACCOMPANY
THIS BOUNDARY. THERE IS SOME QUESTION ABOUT TIMING AND TRACK...SO
HAVE KEPT POPS TO CHANCE.
THE FRONT SURGES NORTH OF THE AREA FOR SUNDAY NIGHT THROUGH MONDAY
NIGHT...PUTTING US INTO THE WARM SECTOR WITH MAX TEMPS ON MONDAY
EXPECTED TO BE IN THE MID TO UPPER 80S...AND AN EFFECTIVELY DRY
FORECAST. A COLD FRONT DROPS THROUGH ON MONDAY NIGHT AND
TUESDAY...WITH PRECIP CHANCES RETURNING TO THE AREA...AND
TEMPERATURES RETURNING TO CLOSER TO NORMAL. THE FRONT REMAINS IN
THE AREA FOR THE REST OF TUESDAY AND WEDNESDAY...BUT WEAK RIDGING
BUILDS BACK INTO THE AREA ALOFT AND WE MAY NOT BE ABLE TO GENERATE
ANY STORMS ALONG IT...SO HAVE KEPT POPS LOW AND TEMPERATURES CLOSE
TO NORMAL. ..LE..
&&
.AVIATION...
A SFC BOUNDARY DRAPED ALONG AND SOUTH OF I80 IS DETERMINING THE
CATEGORY CUT-OFF WITH LOWER IFR CIGS AND EVEN SOME FOG AT DBQ NORTH
OF THE BOUNDARY...TO MVFR CIGS OR EVEN VFR CONDITIONS TO THE SOUTH OF THE
BOUNDARY. BUT AREAS ALONG AND SOUTH OF THE BOUNDARY WILL BE MORE
SUSCEPTIBLE TO SCTRD AND POTENTIALLY SIGNIFICANT THUNDERSTORMS
THROUGH MIDNIGHT AS WELL AS TURBULENT FLYING CONDITIONS. AS THE
NIGHT GOES...NORTH TO NORTHEAST SFC WINDS WILL BECOME BRISK FROM
20-30 KTS WITH GUSTS UP TO 35 KTS AT TIMES ESPECIALLY AT CID AND THE
DBQ TERMINALS. ..12..
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...WIND ADVISORY FROM 9 PM THIS EVENING TO 7 AM CDT THURSDAY FOR
BENTON-BUCHANAN-CEDAR-CLINTON-DELAWARE-DUBUQUE-HENRY IA-
IOWA-JACKSON-JEFFERSON-JOHNSON-JONES-KEOKUK-LINN-LOUISA-
MUSCATINE-SCOTT-WASHINGTON.
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR DES MOINES-HENRY IA-
JEFFERSON-KEOKUK-LEE-LOUISA-VAN BUREN-WASHINGTON.
IL...WIND ADVISORY FROM 9 PM THIS EVENING TO 7 AM CDT THURSDAY FOR JO
DAVIESS-ROCK ISLAND.
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR BUREAU-HANCOCK-
HENDERSON-HENRY IL-MCDONOUGH-MERCER-PUTNAM-WARREN.
MO...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR CLARK-SCOTLAND.
&&
12/LEHazardous weather outlook, May 25, 4:50 AM CDT, 13 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 450 AM CDT WED MAY 25 2011 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-261000- BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO- CLINTON IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL- HENDERSON IL-HENRY IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA- JO DAVIESS IL-JOHNSON IA-JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA- MCDONOUGH IL-MERCER IL-MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL- SCOTLAND MO-SCOTT IA-STEPHENSON IL-VAN BUREN IA-WARREN IL- WASHINGTON IA-WHITESIDE IL- 500 AM CDT WED MAY 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SOUTHEAST OF A LINE FROM SAVANNA ILLINOIS THROUGH WASHINGTON IOWA. THE MAIN SEVERE WEATHER THREATS ARE DAMAGING WIND AND LARGE HAIL. THERE IS ALSO A LOW THREAT OF TORNADOES. THE GREATEST THREAT OF SEVERE STORMS WILL BE EARLY THIS MORNING AND THEN AGAIN LATE THIS AFTERNOON AND THIS EVENING. LOCALLY HEAVY RAINS ARE ALSO POSSIBLE. A FLASH FLOOD WATCH IS IN EFFECT FOR AREAS ALONG AND SOUTH OF A LINE FROM NEAR OTTUMWA TO GALESBURG. WIDESPREAD RAINS OF 1 TO 2 INCHES WITH LOCALLY HEAVIER AMOUNTS OF 2 TO 3 INCHES OR MORE ARE POSSIBLE. EAST WINDS WILL CONTINUE TO STRENGTHEN DURING THE DAY AND CONTINUE INTO THIS EVENING. BY LATE AFTERNOON EAST WINDS COULD GUST OVER 40 MPH ALONG AND NORTH OF INTERSTATE 80. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY AN ACTIVE WEATHER PATTERN WILL REMAIN ACROSS THE AREA. THUNDERSTORMS WILL BE POSSIBLE FROM FRIDAY AFTERNOON THROUGH SUNDAY NIGHT. THUNDERSTORMS MAY BE POSSIBLE ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT. DLF/08
In the hours before
Local storm report, May 25, 5:17 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
517 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0508 PM TSTM WND DMG DODGEVILLE 40.95N 91.18W
05/25/2011 DES MOINES IA LAW ENFORCEMENT
ENTIRE ROOF BLOWN OFF OF A BARN.
&&
GROSSLocal storm report, May 25, 5:25 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
525 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0452 PM TORNADO 5 WNW BURLINGTON 40.83N 91.22W
05/25/2011 DES MOINES IA LAW ENFORCEMENT
DEBRIS FLYING IN SKY JUST EAST OF HIGHWAY 34 TRUCKSTOP
WITH A DEBRIS FIELD FROM TRUCKSTOP TO 2 BLOCKS WEST OF
GEAR AVENUE.
&&
GROSSLocal storm report, May 25, 5:37 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
537 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 PM FUNNEL CLOUD NE MONMOUTH 40.91N 90.64W
05/25/2011 WARREN IL PUBLIC
&&
DMDLocal storm report, May 25, 6:03 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
603 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TSTM WND DMG MONMOUTH 40.91N 90.64W
05/25/2011 WARREN IL TRAINED SPOTTER
TREE DOWN. SNAPPED OF AT THE BASE.
&&
BILLNLocal storm report, May 25, 6:25 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
625 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TSTM WND DMG MONMOUTH 40.91N 90.64W
05/25/2011 WARREN IL TRAINED SPOTTER
6-7 INCH DIAMETER TREE SNAPPED OF AT THE BASE CAUSING
SOME ROOF DAMAGE
0549 PM TSTM WND GST 3 SW ALEXIS 41.03N 90.61W
05/25/2011 E60.00 MPH WARREN IL TRAINED SPOTTER
0553 PM HEAVY RAIN ESE MONMOUTH 40.91N 90.63W
05/25/2011 U0.00 INCH WARREN IL TRAINED SPOTTER
WATER PONDING ON ROADS
0602 PM HEAVY RAIN 5 E CANTRIL 40.64N 91.98W
05/25/2011 M2.15 INCH VAN BUREN IA TRAINED SPOTTER
STORM TOTAL THUS FAR. 1.15 INCHES FELL BETWEEN 430 AND 6
PM.
0609 PM FLASH FLOOD ALEXIS 41.06N 90.57W
05/25/2011 WARREN IL TRAINED SPOTTER
WATER COVERING ROADS AND CREEKS OVERFLOWING IN TOWN
0612 PM HAIL 4 S MC NABB 41.12N 89.22W
05/25/2011 E1.00 INCH PUTNAM IL TRAINED SPOTTER
0619 PM HEAVY RAIN ESE MONMOUTH 40.91N 90.63W
05/25/2011 M2.50 INCH WARREN IL TRAINED SPOTTER
STORM TOTAL SO FAR.
&&
DMDLocal storm report, May 25, 6:27 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
627 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0627 PM HAIL GALVA 41.17N 90.04W
05/25/2011 E0.25 INCH HENRY IL EMERGENCY MNGR
&&
DMDThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 2:20 AM CDT | Special Weather Statement | DVN | Hancock, McDonough | 70 min |
| May 25, 2:38 AM CDT | Flash Flood Watch | DVN | Bureau, Hancock, Henderson, Henry, McDonough, Mercer and 2 more | 20 hr |
| May 25, 3:46 AM CDT | Special Weather Statement | DVN | Henderson, Mercer, Warren | 59 min |
| May 25, 5:34 AM CDT | Special Weather Statement | DVN | Bureau, Putnam | 56 min |
| May 25, 7:08 AM CDT | Special Weather Statement | DVN | Bureau, Putnam | 52 min |
| May 25, 9:27 AM CDT | River Flood Warning | DVN | Hancock, McDonough | 5 days |
| May 25, 11:46 AM CDT | River Flood Warning | DVN | Henderson | 13 days |
| May 25, 11:46 AM CDT | River Flood Warning | DVN | Hancock, Henderson | 14 days |
| May 25, 11:46 AM CDT | River Flood Warning | DVN | Hancock | 13 days |
| May 25, 2:31 PM CDT | Wind Advisory | DVN | Jo Daviess, Rock Island | 7 hr |
| May 25, 4:35 PM CDT | Tornado Warning | DVN | Hancock | 40 min |
| May 25, 5:05 PM CDT | Severe Thunderstorm Warning | DVN | Henderson, Mercer | 40 min |
| May 25, 5:11 PM CDT | Tornado Warning | DVN | Mercer | 23 min |
| May 25, 5:30 PM CDT | Severe Thunderstorm Warning | DVN | Henderson, Henry, Mercer, Warren | 45 min |
| May 25, 5:34 PM CDT | Flash Flood Warning | DVN | Henderson, Mercer, Warren | 4 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.